# SDR SWAA982751

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inop
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICED CHECK, FOUND EMERGENCY EXIT LIGHT BEHIND THE RIGHT SERVICE DOOR INOP.  COULD NOT RELAMP.  REMOVED AND REPLACED LIGHT ASSY PER BOEING MM.
